# SDR FDEA201712263446

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 96,561 hours, 28,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 318 52-10 5068 25DEC17 MEM FACT U RAMP REPORTED THAT L1 DOOR STOPPED IN THE MIDWAY WHEN OPENING OR CLOSING. FOUND SHAFT IN L-1 DOOR PDM AFT DRUM BROKEN. ITEM 410 IN IPC 52-11-50-01. REPLACED SAME REF. ASSEMBLY PROCEDURE IN CMM 52-11-09 STEP 2. B. (5)  TO (7). COMLETED OPS CHECK (BLOWING DOOR) STILL REQUIRES RESET AND SERVICING. STILL REQUIRES GIRT BAR INSTALL. FACT 25DEC17 22:02 MEM U AMM: 52-10-01-6-0 INSTALLED GIRT BAR. RESET AND SERVICED BOTTLE. VERIFIED DOOR WOULD ARM. REF. AMM 52-11-07-2 INSTALLED PANELS AND OPS CHECKED NORMAL.
